# SDR ZZDA2010418

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON APRON UPPER AFT HINGE CUTOUT, CRACKED.  ACCOMPLISHED HINGE CUTOUT DOUBLER REPAIR PER TRA 17-54-TR00129.
